Alert archive / Iowa / Flash Flood Warnings in 2007

Flash Flood Warning 40, NWS Quad Cities, IA

July 18, 2007Dubuque County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jul 18, 2007, 6:55 AM CDT for Dubuque County, Iowa. It took effect at Jul 18, 2007, 7:00 AM CDT. It was in force for 2 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 18, 2007, 6:55 AM CDT (11:55 UTC)
In effect from
Jul 18, 2007, 7:00 AM CDT
Expired
Jul 18, 2007, 9:00 AM CDT
In force
2 hr
Issued by
NWS Quad Cities, IA
Area
Whole counties

County Dubuque County, IA

The radar

The Quad Cities radar (KDVN), 99 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 7:00 AM CDTHEAVY RAIN 2.94Dubuque, IATOTAL DURING THE PAST 6 HOURS. 24 HOUR TOTAL 3.77 INCHES.
Jul 18, 7:03 AM CDTHEAVY RAIN 4.07Dubuque, IA24 HOUR TOTAL.
Jul 18, 8:20 AM CDTFLASH FLOODDubuque, IAWATER OVER ENGLISH MILL AND NORTH CASCADE RD
Jul 18, 8:43 AM CDTFLASH FLOODDubuque, IAWATER OVER PARADISE VALLEY AND ROUTE 52

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 11.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-337 J/kg
Mixed-layer LCL
1823 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 181200
FFWDVN
IAC061-181400-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
655 AM CDT WED JUL 18 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DUBUQUE COUNTY IN NORTHEAST IOWA...
  THIS INCLUDES THE CITY OF DUBUQUE...

* UNTIL 900 AM CDT

* AT 650 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
  FLOODING CONTINUES FROM THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHERRILL...
  SAGEVILLE...RICKARDSVILLE...LUXEMBURG...HOLY CROSS...DURANGO AND
  BALLTOWN

LOCAL OFFICIALS REPORT AT LEAST 5 ROADS REMAIN CLOSED AROUND THE 
LITTLE MAQUOKETA RIVER WITH THE RIVER STILL RISING.  WATER LEVELS
REMAIN HIGH OVER MANY LOCATION ALONG AND NORTH OF HIGHWAY 20 
RESULTING IN CONTINUED FLOODING.  THEREFORE...THE FLASH FLOOD 
WARNING HAS BEEN EXTENDED UNTIL 9 AM.  WATER LEVELS ARE EXPECTED ARE 
EXPECTED TO RETURN TO NEAR NORMAL LEVELS BY 9 AM AS THE RAIN HAS 
ENDED AND NO ADDITIONAL RAIN IS EXPECTED THE NEXT SEVERAL HOURS.  

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.

LAT...LON 4238 9065 4230 9068 4233 9083 4264 9113
      4264 9088 4267 9086 4267 9084 4264 9070
      4257 9068 4255 9064 4247 9065 4239 9053

$$

NICHOLS
1 follow-up statement
000 
WGUS73 KDVN 181251
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
748 AM CDT WED JUL 18 2007

IAC061-181400-
DUBUQUE IA-
751 AM CDT WED JUL 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
DUBUQUE COUNTY...

LOCAL OFFICIALS REPORT 5 ROADS REMAIN CLOSED AROUND THE LITTLE 
MAQUOKETA RIVER WITH THE RIVER AT OR NEARING CREST NOW.  WATER 
LEVELS ALSO REMAIN HIGH OVER MANY LOCATION ALONG AND NORTH OF 
HIGHWAY 20 RESULTING IN CONTINUED FLOODING.  THEREFORE...THE FLASH 
FLOOD WARNING CONTINUES UNTIL 9 AM.  WATER LEVELS ARE EXPECTED ARE 
EXPECTED TO RETURN TO NEAR NORMAL LEVELS BY 9 AM SINCE THE RAIN 
HAS ENDED AND NO ADDITIONAL RAIN IS EXPECTED THE NEXT SEVERAL 
HOURS. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHERRILL...
SAGEVILLE...RICKARDSVILLE...LUXEMBURG...HOLY CROSS...DURANGO AND
BALLTOWN

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

LAT...LON 4238 9065 4230 9068 4233 9083 4264 9113
      4264 9088 4267 9086 4267 9084 4264 9070
      4257 9068 4255 9064 4247 9065 4239 9053

$$

NICHOLS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 3:30 AM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jul 18, 3:30 AM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
330 AM CDT WED JUL 18 2007

.DISCUSSION...
WILL MAINTAIN CURRENT FLASH FLOOD WATCH THROUGH 12Z THU...BUT REMOVE
BACK THE SOUTHERN 2 TIERS OF COUNTIES OR SO WITH BULK OF HEAVY RAIN
NOT OCCURRING IN THOSE AREAS TIL AROUND 12Z THU OR AFTER THAT.
OTHERWISE...ONGOING COMPLEX ALONG THE IA/MN BORDER ALL THE WAY INTO
EAST CENTRAL IL...FED AGAIN BY NICE LLVL WSW CONVERGING FLOW FULL
OF THTA-E RICH-HIGH PW AIRMASS...TO BE JUST THE PRECURSOR EVENT THIS
MORNING BEFORE ANOTHER MAJOR DEVELOPMENT THIS AFTERNOON AND EVENING.

WILL KEEP CATEGORICAL POPS GOING THIS MORNING ACRS AT LEAST THE
NORTHEAST THIRD OF THE DVN CWA TO ACCOUNT FOR THIS CONVERGENT FLOW
CONTINUING TO IMPINGE ON THE MAIN QUASI-STATIONARY THERMAL BOUNDARY
...AS WELL AS LINGERING OUTFLOW/COOL POOL LEFT OVER FROM THIS
MORNING/S CONVECTIVE COMPLEX. WATER TROUBLE/FLOODING WILL CONTINUE TO
BE THE MAIN THREAT THIS MORNING IN AN ALMOST TROPICAL PROFILE
LIMITING SVR POTENTIAL...AS STORMS FORM AND TRAIN ALONG AREAS FROM
NORTHEAST IA INTO NORTHWEST IL. LINGERING CONVECTION/DEBRIS SHOULD
KEEP TEMPS DOWN AGAIN ACRS THE NORTHEAST THIRD OF THE FCST AREA WELL
BELOW GUIDANCE...WITH LARGE CONTRAST DEVELOPING WITH THE SOUTHWESTERN
CWA WITH TEMPS POSSIBLY CLIMBING WELL INTO THE 90S ON EDGE OF HEAT
DOME.

W/V INDICATING A RATHER VIGOROUS VORT OVER EASTERN ID INTO MT...WHICH
WILL LOOK TO RIDGE RIDE DOWN ACRS SOUTHWEST MN AND NORTHWEST IA BY
THIS EVENING. BACKING H925 AND H85 MB FLOW WILL AGAIN REFOCUS AND
CONVERGE ON THE SD/NEB/NORTHWEST IA TRI-STATE REGION THIS AFTERNOON
FOR ANOTHER ROUND OF MCS DEVELOPMENT IN THAT REGION AS WELL AS
POSSIBLY DOWN INTO CENTRAL IA DEPENDING ON MID LEVEL CAP
UNDULATIONS...WITH OPTIMUM VEERING OF LLVL FEED OF HIGH CAPE AND HIGH
PW/S OF OVER 1.8 INCHES AND THTA-E JUICED AIRMASS FEEDING RESULTANT
COMPLEX ACRS THE NORTH HALF TO 2/3S OF THE FCST AREA THIS EVENING
AND OVERNIGHT. EXTENT OF FORCING AND MOISTURE FEED WITH PW/S PROGGED
TO CLIMB OVER 2 INCHES TONIGHT SUGGEST VERY HEAVY RAINFALL EVENT IN
STORE AGAIN FOR MAINLY THE NORTH HALF ALONG AND NORTH OF I-80...WITH
A POSSIBLE 2-6 INCHES ADDITIONAL ON TOP OF WHAT IS OCCURRING THIS
MORNING. THIS COULD SET UP A VERY SERIOUS FLASH FLOODING/FLOODING
EVENT TONIGHT FOR THESE AREAS AND WILL STRESS POTENTIAL IN FFA
UPDATE. EXTRA FORCING AND SUPPORT FROM ALOFT AND HIGH CAPE COULD MEAN
BETTER POTENTIAL FOR SEVERE STORMS AS WELL THIS AFTERNOON AND
EVENING...ESPECIALLY ACRS CENTRAL IA INTO THE WESTERN AND NORTHWEST
DVN CWA. FCST SOUNDINGS/THERMODYNAMIC PROFILES SUGGEST DAMAGING WINDS
OF OVER 70 MPH A REAL THREAT...AND WILL HAVE TO WATCH FOR EVEN AN
ISOLATED TORNADO ALONG ANY BOUNDARY OR DISCONTINUITY LINE. AGAIN
BETTER POTENTIAL FOR THIS MAY BE JUST UPSTREAM ACRS CENTRAL AND
NORTHWEST IA LATER THIS AFTERNOON AND EVENING. QUARTER SIZE HAIL A
SECONDARY THREAT.

HEAVY RAIN AXIS SHIFTS ACRS THE SOUTHERN THIRD OF THE CWA ON THU AS
SEASONABLY STRONG BACKDOOR CANADIAN HIGH SHUNTS WHOLE BAROCLINICITY
REGION SOUTHWARD. ECMWF SIGNALS OF EXTENT OF INCOMING LOWERING
THICKNESSES AND THERMAL PROFILES SUGGEST AFTER LOWS DIPPING INTO
THE LOW TO MID 50S FRI MORNING/POSSIBLY EVEN SOME 40S IN THE
NORTH/HIGHS MAY HAVE TROUBLE GETTING OUT OF THE 70S FOR FRI
AFTERNOON HIGHS. MAINLY MINOR COOLING TRENDS ADJUSTED FOR INTO THE
WEEKEND...OTHERWISE NO CHANGES TO EXTENDED FOR NOW.     ..12..

&&

.AVIATION...
GENERAL VFR CONDITIONS WITH INTERVALS OF THUNDERSTORMS WITH IFR/MVFR
CONDITIONS WITH REDUCED VISIBILITIES AND CEILINGS FROM HEAVY RAIN FOR
DBQ AND LESSER EXTENT CID/MLI TAF LOCATIONS WITH SOME POTENTIAL FOR
HAIL AND STRONG WINDS THROUGH 16Z.   THEN VFR CONDITIONS UNTIL MID
PM...OR AFTER 20Z WITH MORE THUNDERSTORMS RE-FIRING ALONG/NORTH OF
I-80. INCREASING COVERAGE OF MVFR AND BRIEF IFR CONDITIONS AFTER 21Z
IN STRONGER TSRA/SHRA WITH CEILINGS 500-2000FT AND VISIBILITIES 1 TO
3 MILES.    ..NICHOLS..

&&

DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH CONTINUES THROUGH THURSDAY MORNING FOR ALL
OF EASTERN IOWA EXCEPT VAN BUREN AND LEE COUNTIES.
IL...FLASH FLOOD WATCH CONTINUES THROUGH THURSDAY MORNING FOR ALL
OF NORTHWEST AND WEST CENTRAL IL EXCEPT HANCOCK AND MCDONOUGH
COUNTIES.
MO...NONE.

&&

12/NICHOLS
Hazardous weather outlook, Jul 18, 5:20 AM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
520 AM CDT WED JUL 18 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-191000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
520 AM CDT WED JUL 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A FAVORABLE SET UP WILL CONTINUE TO PRODUCE ROUNDS OF THUNDERSTORMS
OVER MUCH OF IOWA AND NORTHWEST ILLINOIS TODAY AND TONIGHT.  HEAVY
RAIN PRODUCING STORMS WILL TRAIN OVER THE SAME AREAS AND DUMP ANOTHER
1 TO 4 INCHES OF RAIN GENERALLY FROM INDEPENDENCE...TO DUBUQUE...
MOUNT CARROLL...AND TO THE PRINCETON ILLINOIS AREA THROUGH LATE
MORNING. THIS ADDITIONAL HEAVY RAIN WILL AGGRAVATE ANY ONGOING
FLOODING SITUATIONS...OR EVEN CREATE NEW ONES THROUGH MIDDAY. THE
DUBUQUE AREA WILL ESPECIALLY BE HARD HIT BY SUBSTANTIAL FLOODING.

MORE STORMS ARE EXPECTED TO REFORM ACROSS MUCH OF IOWA THIS AFTERNOON
AND EVENING. BESIDES SOME LINGERING OR SCATTERED STORMS ALREADY IN
THE AREA...ANOTHER LARGE COMPLEX OF STORMS IS EXPECTED TO FORM
OVER NORTHWEST AND CENTRAL IOWA THIS AFTERNOON AND EVENING AND
THEN MOVE ACROSS AREAS ALONG AND NORTH OF A LINE FROM SIGOURNEY...TO
THE QUAD CITIES...AND TO PRINCETON ILLINOIS TONIGHT. MANY OF THESE
AREAS ARE ALREADY HARD HIT BY RECENT HEAVY RAINS...AND ADDITIONAL
RAINFALL AMOUNTS OF 2 TO 6 INCHES TONIGHT WILL PRODUCE SERIOUS FLASH
FLOODING AND RIVER FLOODING. THIS MAY EVOLVE INTO A DANGEROUS
FLOODING SITUATION IN MUCH OF NORTHEAST IOWA AND INTO FAR NORTHWEST
ILLINOIS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY
MORNING FOR MOST OF THE AREA.

AS FOR THE SEVERE POTENTIAL...STORMS RE-FIRING IN NORTHWEST AND
CENTRAL IOWA THIS AFTERNOON...OR EVEN NEW STORMS DEVELOPING RIGHT
IN THE LOCAL AREA MAY PRODUCE WIND GUSTS UP TO 70 MPH...AND HAIL
UP TO THE SIZE OF A QUARTER. AS THE STORMS MOVE ACROSS THE REST
OF THE AREA TONIGHT...THEY WILL BE ABLE TO PRODUCE DAMAGING WINDS
AND LARGE HAIL THROUGH MIDNIGHT. AN ISOLATED TORNADO MAY ALSO OCCUR
FROM ANY STRONG STORM MOVING ALONG A STALLED BOUNDARY THROUGH 8 PM
WEDNESDAY EVENING.

THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK FOR
SEVERE WEATHER TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ON THURSDAY...ADDITIONAL HEAVY RAIN PRODUCING STORMS WILL MIGRATE
SOUTH OF INTERSTATE 80 IN THE MORNING...AND THEN CONTINUE TO SHIFT
SOUTH OF THE IOWA MISSOURI BORDER AND WEST CENTRAL ILLINOIS BY
THURSDAY EVENING. AREAS ALONG AND SOUTH OF A LINE FROM FAIRFIELD...
TO MONMOUTH MAY RECEIVE 1 TO 2 INCHES OF RAINFALL ON THURSDAY BEFORE
IT ENDS FROM NORTH TO SOUTH. A FEW STORMS MAY PRODUCE 55 MPH WINDS
AND UP TO PENNY SIZE HAIL IN NORTHEAST MISSOURI AND OVER TO
CARTHAGE AND MACOMB IN WEST CENTRAL ILLINOIS THROUGH THURSDAY
AFTERNOON.

THE STORM PREDICTION CENTER HAS INCLUDED AREAS ALONG AND SOUTH OF
A MEMPHIS MISSOURI...TO MACOMB ILLINOIS LINE IN A SLIGHT RISK FOR
SEVERE WEATHER ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND AGAIN TONIGHT FOR MUCH
OF THE AREA. REPORTS OF SEVERE WEATHER AND FLOODING RELAYED TO THE
WEATHER SERVICE WOULD BE MUCH APPRECIATED.

12

In the hours before

Local storm report, Jul 18, 5:21 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
521 AM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     HEAVY RAIN       DUBUQUE                 42.50N 90.69W
07/18/2007  E6.00 INCH       DUBUQUE            IA   LAW ENFORCEMENT

            LAW ENFORCEMENT RELAYED SEVERAL REPORTS OF RAINFALL TOTAL
            IN THE AREA RANGING FROM 3 TO 6 INCHES SINCE LAST
            EVENING.

&&

MIKEZ
Local storm report, Jul 18, 5:24 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
524 AM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLASH FLOOD      DUBUQUE                 42.50N 90.69W
07/18/2007                   DUBUQUE            IA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS MAJOR FLOODING ALONG US HIGHWAY
            52, AND MANY ROADS ARE CLOSED ALONG AND NORTH OF HIGHWAY
            20 DUE TO RAPIDLY RISING WATER.

&&

MIKEZ
Local storm report, Jul 18, 5:27 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
527 AM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLASH FLOOD      DUBUQUE                 42.50N 90.69W
07/18/2007                   DUBUQUE            IA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTSLOCATIONS AROUND SAGEVILLE,
            RICKARDVILLE AND HOLLY CROSS ARE REPORTING WIDESPREAD
            FLOODING. WATER IS REPORTED TO BE 6 INCHES OR MORE DEEPON
            MANY ROADWAYS WITH NUMEROUS ROADS IMPASSABLE OR CLOSED.

&&

MIKEZ
Local storm report, Jul 18, 5:29 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 AM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLASH FLOOD      DUBUQUE                 42.50N 90.69W
07/18/2007                   DUBUQUE            IA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS THAT PORTIONS OF THE MAQUOKETA
            RIVER ARE WELL OUT OF ITS BANKS AND IS RAPIDLY RISING.

&&

MIKEZ
Local storm report, Jul 18, 6:49 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
649 AM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 AM     HEAVY RAIN       INDEPENDENCE            42.47N 91.89W
07/18/2007  M2.23 INCH       BUCHANAN           IA   CO-OP OBSERVER

            24 HOUR TOTAL.

&&

MIKEZ
Local storm report, Jul 18, 6:50 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
650 AM CDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     HEAVY RAIN       GERMAN VALLEY           42.22N 89.48W
07/18/2007  M1.81 INCH       STEPHENSON         IL   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

MIKEZ

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:57 PM CDTRiver Flood AdvisoryDVNClinton, Scott14 hr
Jul 17, 11:57 PM CDTSevere Thunderstorm WarningDVNDubuque63 min
Jul 18, 1:11 AM CDTFlash Flood WarningDVNDubuque6 hr
Jul 18, 9:50 AM CDTRiver Flood WarningDVNClinton, Scott19 hr
Jul 18, 10:57 AM CDTRiver Flood AdvisoryDVNLouisa25 hr
Jul 18, 10:57 AM CDTRiver Flood AdvisoryDVNJones, Linn10 hr
Jul 18, 10:57 AM CDTRiver Flood AdvisoryDVNDelaware, Jones10 hr
Jul 18, 10:57 AM CDTRiver Flood AdvisoryDVNJackson10 hr
Jul 18, 6:17 PM CDTSevere Thunderstorm WarningDVNBenton58 min
Jul 18, 6:42 PM CDTSevere Thunderstorm WarningDVNLinn63 min
Jul 18, 6:46 PM CDTSevere Thunderstorm WarningDVNBuchanan44 min

Nearby

Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.